# SDR ABXA9900729

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578835
- Condition: Cracked
- Location: Bs 200-207
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED BETWEEN STATION 200  AND 207 AT LONGERON 11 RIGHT.  REPAIRED INTERCOSTAL IAW DC9 SRM DWG 05159.
